# SDR MASA20211122566

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: CN6251000003
- Part serial: NA
- Condition: None
- Location: Aft Core Cowl
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORE COWL Z STIFFENER WAS DISCOVERED WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-13-01-991-801, ITEM 31, EA 80-2021-158.
